Show simple item record

dc.contributor.authorPourgholi, Rezaen_US
dc.contributor.authorSaeedi, Akramen_US
dc.date.accessioned2020-10-07T13:13:48Z
dc.date.available2020-10-07T13:13:48Z
dc.date.issued2016-04-05
dc.identifier.citationPourgholi, R. & Saeedi, A. (2016). Solving a nonlinear inverse problem of identifying an unknown source term in a reaction-diffusion equation by adomian decomposition method. TWMS Journal of Applied and Engineering Mathematics, 6(1), 150-162.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2587
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/91-vol6no1/245
dc.description.abstractWe consider the inverse problem of finding the nonlinear source for nonlinear Reaction-Diffusion equation whenever the initial and boundary condition are given. We investigate the numerical solution of this problem by using Adomian Decomposition Method (ADM). The approach of the proposed method is to approximate unknown coefficients by a nonlinear function whose coefficients are determined from the solution of minimization problem based on the overspecified data. Further, the Tikhonov regularization method is applied to deal with noisy input data and obtain a stable approximate solution. This method is tested for two examples. The results obtained show that the method is efficient and accurate. This study showed also, the speed of the convergent of ADM.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectInverse problemen_US
dc.subjectAdomian decomposition method (ADM)en_US
dc.subjectConvergenceen_US
dc.subjectOverspecified dataen_US
dc.subjectLeast squareen_US
dc.subjectTikhonov regularization methoden_US
dc.titleSolving a nonlinear inverse problem of identifying an unknown source term in a reaction-diffusion equation by adomian decomposition methoden_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume6
dc.identifier.issue1
dc.identifier.startpage150
dc.identifier.endpage162
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess